Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 429568, 13 pages
http://dx.doi.org/10.1155/2012/429568
Research Article

Stability of Stochastic Reaction-Diffusion Systems with Markovian Switching and Impulsive Perturbations

1Department of Mathematics, Harbin Institute of Technology, Weihai 264209, China
2School of Mathematical Sciences, Guangxi Teachers Education University, Guangxi 530001, China

Received 4 September 2012; Accepted 23 September 2012

Academic Editor: Alexei Mailybaev

Copyright © 2012 Yanbo Li and Yonggui Kao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanbo Li and Yonggui Kao, “Stability of Stochastic Reaction-Diffusion Systems with Markovian Switching and Impulsive Perturbations,” Mathematical Problems in Engineering, vol. 2012, Article ID 429568, 13 pages, 2012. https://doi.org/10.1155/2012/429568.